# SDR SIMA20130508008

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 25,989 hours, 23,357 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4518.  DURING CLIMB,  RECEIVED AN EICAS BLEED 1 LEAK MESSAGE.  COMPLIED WITH AOM VOL 1 PROCEDURES AND THE MESSAGE WAS EXTINGUISHED.  DECLARED AN EMERGENCY AND RETURNED.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  COULD NOT DUPLICATE.  FUNCTIONAL CHECK FLIGHT FOUND SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
